MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; GOWN,SIRUS,POLYRNF,SETINSLV,XL,20/CS

MEDLINE INDUSTRIES, LP MEDLINE; GOWN,SIRUS,POLYRNF,SETINSLV,XL,20/CS
Catalog Number DYNJP2202S
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that they have been complaining of having fluid seep through their sleeves, so their skin is wet during the case.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that they have been complaining of having fluid seep through their sleeves, so their skin is wet during the case.

Brand Name
MEDLINE
Common Device Name
GOWN,SIRUS,POLYRNF,SETINSLV,XL,20/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25492816
Report Number1417592-2026-02445
Device Sequence Number9734750
Product Code FYA
UDI-Device Identifier10080196304745
UDI-Public10080196304745
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K182172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJP2202S
Device Lot Number23326010005
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown